# SDR DLM90992757

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Engine: Iae V2528D5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Separated
- Location: Nr 2 Engine
- Component: 2900003539
- Stage of operation: DE
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL DFW FOUND NR 2 ENGINE C-DUCT ACCESS PANEL BLOWOUT DOOR MISSING.  UPPER C-DUCT COWL DAMAGED BY DOOR.  REPLACED UPPER REVERSER HALF AND RIGGED PER MM 78-32-00.  REPLACED AND ADJUSTED BLOWOUT DOOR.
